# SDR CA020110009

- Difficulty date: January 9, 2002
- Submitted: February 5, 2002
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: B-Nut
- Condition: Loose
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: E, A

## Discrepancy

(CAN)   LEFT ENGINE OIL TEMP PEAKED AT 175 DEG FOLLOWED BY LOW OIL PRESSURE AT 22-25 PSI.  PERFORMED IN-FLIGHT SHUTDOWN.  ENGINE HAD JUST BEEN INSTALLED DIRECTLY FROM GE OVERHAUL. FOUND OIL 3-4 QTS LOW.  SENT MECHS TO ALB. MECHS FOUND OIL ALL OVER THE ENGINE AND COMING OUT THE TAILPIPE.   THOUGHT TO BE LEAKING FROM 7 O'CLOCK 'B' SUMP STRUT.  SENT GE MECHS TO T/S.  FOUND A  B-NUT BACKED OFF THREE TURNS.  RE-SECURED BUT ON SUBSEQUENT ENGINE RUN,  NO OIL PRESSURE INDICATED. SWAPPED TRANSDUCERS FROM RIGHT TO LT ENGINE, STILL NO READING. NO OTHER INFO AVAILABLE AT THIS TIME.  THE LT ENGINE HAS BEEN CHANGED AND AIRCRAFT RETURN TO SERVICE.
